# SDR DXTA2025071104202

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000032
- Aircraft time: 5,360 hours, 3,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND SHUTTING ENGINES OFF, MAIN CABIN DOOR WOULD NOT OPEN. NOTHING HAPPENED WHEN PUSHING THE RED BUTTON.  WE ENDED UP TURNING THE BATTERIES TO OFF AND THEN THE DOOR WAS ABLE TO BE OPENED.   PERFORMED CABIN DOOR RESET PROCEDURE. REMOVED, INSPECTED, AND RERACKED MAIN CABIN DOOR PCB BOARD, NO FAULTS FOUND, OPS CHECKED MED DOOR SUCCESSFULY, NO FAULTS FOUND WITH MED DOOR. RESTORED COCKPIT SIDE CONSOLE BACK TO ITS ORIGINAL CONFIGRATION. ALL WORK ACCOMPLISHED IN REF WITH AMM 24-60-25.
